# SDR A6WA201543081

- Difficulty date: September 24, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 28,315 hours, 27,446 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4017, FUEL LEAKING FROM APU DRAIN UNDER ACFT, STRONG ODOR OF FUEL IN PACKS.  INSPECTED APU DRAIN LINES & FOUND FUEL LEAKING FROM FCU DRAIN, INSPECTED APU ENCLOSURE, NO LEAK NOTED AT THIS TIME, IAW AMM 49-11-01.
